# SDR CA010906008

- Difficulty date: August 14, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 44,452 hours, 8,344 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: 6253190003
- Condition: Failed
- Location: Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMELL AND SMOKE COMING OUT NR 2 GALLEY OVEN. OVEN CONTROLLER REPLACED. OPERATION CHECKED FOR ONE HOUR. NO SIGN OF VERHEATING, CONSIDER SERVICEABLE.
